BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A Bahri–Lions theorem revisited

Participants in the publication
M. Ramos (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
H. Tavares (Author)
W. Zou (Author)

Date of Publication
2009-12

Where published
Advances in Mathematics

Publication Identifiers
ISSN - 0001-8708

Publisher
Elsevier BV

Volume
222
Number
6

Number of pages
22
Starting page
2173
Last page
2195

Document Identifiers
DOI - https://doi.org/10.1016/j.aim.2009.07.013
URL - http://dx.doi.org/10.1016/j.aim.2009.07.013


Export

APA
M. Ramos, H. Tavares, W. Zou, (2009). A Bahri–Lions theorem revisited. Advances in Mathematics, 222, 2173-2195. ISSN 0001-8708. eISSN . http://dx.doi.org/10.1016/j.aim.2009.07.013

IEEE
M. Ramos, H. Tavares, W. Zou, "A Bahri–Lions theorem revisited" in Advances in Mathematics, vol. 222, pp. 2173-2195, 2009. 10.1016/j.aim.2009.07.013

BIBTEX
@article{44327, author = {M. Ramos and H. Tavares and W. Zou}, title = {A Bahri–Lions theorem revisited}, journal = {Advances in Mathematics}, year = 2009, pages = {2173-2195}, volume = 222 }